# SDR 95ZZZW317

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT WING LE LOWER SPAR CAP HAS CORROSION UPPER AND LOWER SURFACE 53 INCHES TO 60 INCHES O/B OF I/B END (JUST O/B OF NR 3 LE FLAP ACUTATOR MOUNT AND PREVIOUS GRIND OUT).  REMOVED FASTENERS PER SRM 51-30-2, REMOVED CORROSION PER SRM 51-10-6 AT 43 INCHES AND 53 INCHES AND FOUND OUT OF LIMITS, AND AT 60 INCHES IS WITHIN LIMITS PER SRM 57-20-1 PG 1.  INSTALLED .301 .5H SS .10 IAW AVITAS ENGINEER NR 94PMSI .042D-1.  TOTAL CYCLES 29577.
